MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 40MM SCREW SUPER FASTENER, ST; 4.0MM X 40MM FASTENER

OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 40MM SCREW SUPER FASTENER, ST; 4.0MM X 40MM FASTENER
Model Number 340-2040
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
A prox hum fastener backed out of the patient and the plate.The original surgery occured on (b)(6) 2021.The patient had healed and the fastener was removed.
 
Additional Manufacturer Narrative
Udi releated data quality updates, product information update, initial reporter updates, & report source update: this follow-up report includes the addition of the brand name, model number, and full udi, which were missing from the initial report.Additionally, this report updates the initial reporter information to the physician who initially reported the issue and includes the report source of how the issue became known by osteocentric technologies, inc.

Brand Name
4.0 X 40MM SCREW SUPER FASTENER, ST
Common Device Name
4.0MM X 40MM FASTENER
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
MDR Report Key18288423
Report Number3011656326-2023-00004
Device Sequence Number15127430
Product Code HWC
UDI-Device Identifier00810074300148
UDI-Public(01)00810074300148
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340-2040
Device Catalogue Number340-2040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale